# SDR FDEA202108132011

- Difficulty date: August 13, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA72231
- Condition: Worn
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO #8 HINGE (FUSELAGE SIDE) PART NUMBER : ACA 7223-1   FOUND LOBE #1 TO #11 GREATER THAN 0.395". CABIN - MAIN DECK CARGO DOOR # 8 HINGE (FUSELAGE SIDE ) PART NUMBER : ACA 7223-1   LOBE #1 TO #11 REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 SRM 52-30-16-1A FIGURE   101 SHEET 3. REPAIR BUSHINGS 11 EACH FABRICATED BY MACHINING AND INSTALLED AS PER   MD-11 CMM 52-34-04 REPAIR GENERAL , PARAGRAPH 2Y  AND EA # 1-5310-T0363422 PART 1   STEP 2 AND STEP 5 , TITLE : FUSLAGE - MAINFRAME - MAIN DECK CARGO DOOR JAMB AFT   SUPPORT HINGE (FUSELAGE SIDE ) - WORN HINGE LOBE BORES. REPAIR CLASSIFIED AS MINOR   PER GMM 6-2-100.
